advertisement
Question
Posted by: Shelleigh | 2004/10/05

Taking Nuzak & Appetite Suppresants together

Hi, I've just started taking Nuzak (20mg per day) and would like to know whether its ok to take diet tablets (appetite suppresants) with it. I am very overweight and find that the appetite suppresants really help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shelleigh, it might lead to over-stimulation and anxiety, so be careful. The best would be to take the Nuzak® for at least a month before you start playing with diet tablets (the Nuzak might cause weight loss anyway). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tann | 2004/10/05

You will find that you might lose weight while on the Nuzak as it's one of the side effects. I lost about 7kg's in a three month period while using Nuzak.
good luck

Reply to Tann

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement